# SDR UIEA2019100395556

- Difficulty date: September 22, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,490 hours, 19,642 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIXED ELT INOPERATIVE.  FOUND DURING TROUBLESHOOTING ON P5 PANEL, ELT CONTROL PANEL CIRCULAR CONNECTOR PIN G RECESSED GROUND PIN ON CIRCULAR CONNECTOR IAW SWPM 20-62-00.   PERFORMED OPS CHECK OF FIXED ELT IAW IAW TM A06V2 DOCUMENT, DL 241-1472-00 REV 1. OPS CHECK FAILED.  PERFORMED TEST FROM COCKPIT AND AT ELT, BOTH FAILED TO GET ANY RESPONSE FROM BOTH LOCATIONS.  PERFORMED GROUND TEST PROCEDURE OF FIXED ELT IAW CEIS TM A06V2, D6241-17472-00 REV 1. TEST FAILED, NO PIN RESPONSE FROM ELT ON FREQS.  OPS CHECKED FIXED ELT IAW CMM 23-24-04, OPS CHECK NORMAL.
